Posted by joe schmoe on August 16, 2011, at 19:48:31
In reply to Re: Day 31 of Viibryd » bearfan, posted by Chris O on August 3, 2011, at 18:48:10
Been away for a week visiting family. I noticed I was having some dizziness and spaciness while walking around during the day (harder to notice this in my usual sedentary lifestyle at home). This occurred (the following day) even while taking the Viibryd in the evening.
Taking it late at night gave me very weird dreams and an instance of "night terrors" or sleep paralysis where I was trying to wake up from a dream and couldn't for a while, thrashing around - reminded me of imipramine. In six weeks that has only happened once though, and only while taking 40mg Viibryd late at night.
Libido continues to be great. In fact, being this horny all the time is rather distracting - not used to it. Sensation is also great. Unless this drug falls down later and lands me in a depression I can't see going back to a regular ssri.
In any case the dizziness and spaciness during the day, after being at 40 mg for nearly 4 weeks, has me thinking this dose may be above my sweet spot, so several days ago I dropped back to 20mg by breaking the pills in half. We'll see how that holds up.
I am entering my final semester in this degree program I am in, and am looking for post-graduation jobs, facing the terrible economy etc. so this will be a very stressful and depressing time for me. The drug will really be put to the test in the coming weeks and months as far as AD effectiveness goes.
At the moment I would say 20mg has no side effects for me whatsoever. If that changes I will make a post.
Over the summer I have been having an annoying problem with a muscle in my inner or middle ear twitching throughout the day at random. It may or may not have anything to do with Viibryd. It is an annoying sensation I have had before, typically when some part of my body was irritated in some way (usually something weirdly unrelated to the ear, like being constipated). It has been bothering me a lot lately but now that I think about it, seems to have decreased quite a bit since I moved back down to 20mg. Could be coincidence. I have not been constipated, so I know it isn't that causing it.